# SDR AALA202107266475

- Difficulty date: July 25, 2021
- Submitted: July 26, 2021
- Operation: Air carrier
- Aircraft: N415AN
- Make and model: Airbus A321-253NX
- Aircraft serial: 9408
- Aircraft time: 3,632 hours, 1,006 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Out Of Position
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: EMERGENCY LIGHT AT 18 FELL OFF. REINSTALLED EMERGENCY LIGHT ASSEMBLY CHECKS OK PER AMM 33-51-11.
